Article citationsMore>>

I. Podlubny, “Geometric and Physical Interpretation of Fractional Integral and Fractional Differentiation,” Journal of Fractional Calculus & Applied Analysis, Vol. 5, No. 4, 2002, pp. 367-386.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.